# SDR CALA2024101800861

- Difficulty date: October 16, 2024
- Submitted: October 18, 2024
- Operation: Air carrier
- Aircraft: N11206
- Make and model: Boeing 737824
- Aircraft serial: 30578
- Aircraft time: 75,110 hours, 27,786 cycles
- Engine: Cfmint CFM567B262
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Anti-Ice Valve
- Part number: 32156185
- Part serial: 3655
- Condition: Faulty
- Location: Nr 1 Engine
- Part time: 59,000 hours, 21,690 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

COWL VALVE OPEN LIGHT STAYS ON BRIGHT WHEN THE ENG ANTI-ICE SWIT CH IS MOVED TO ON ENG-1 ENG 1 COWL OPEN LIGHT ON WHEN ENG ANTI ICE ON AMBER TAI ON INST PANEL VALVE ANTI ICE #1 ENGINE ROTABLE PART CHANGE. ROTABLE PARTS CHANGE WAS INDICATED - TT # 1405558  SN OFF 3655 VALVE, ANTI-ICE  OFF 29-3021-9-0002 3655 ON 29-3021-9-0002 3248 COMPLETE TAI VALVE INSTALLATION UP TO F, 6,1 UPDATED LABOR AND GROUND TIMES. IN REF TO EARLIER INTREY COMPLETED TAI VALVE INSTALLATION REF. AMM 30-21-11-400-801 COMPLETE UP TO F (6) 1 PREFORMED LEAK CHECK REF. 30-21-11-400-801 OPS CHECK GOOD.
